Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#287208] of Ingrid Daubechies

Papers Published

  1. Lipman, Y; Daubechies, I, Conformal Wasserstein distances: Comparing surfaces in polynomial time, Advances in Mathematics, vol. 227 no. 3 (2011), pp. 1047-1077, ISSN 0001-8708 [arXiv:1103.4408v1 [math.DG]], [doi]
    (last updated on 2017/12/11)

    Abstract:
    We present a constructive approach to surface comparison realizable by a polynomial-time algorithm. We determine the "similarity" of two given surfaces by solving a mass-transportation problem between their conformal densities. This mass transportation problem differs from the standard case in that we require the solution to be invariant under global Möbius transformations. We present in detail the case where the surfaces to compare are disk-like; we also sketch how the approach can be generalized to other types of surfaces. © 2011 Elsevier Inc.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320